# SDR CHQA200800173

- Difficulty date: September 1, 2008
- Submitted: September 24, 2008
- Operation: Air carrier
- Aircraft: N295SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145513
- Engine: Allsn AE3007A
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Solenoid
- Part number: 22250100003
- Condition: Faulty
- Location: Nlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 5325 ICT TO STL.  THE FLIGHT CREW REPORTED A LOUD AIR SOUND FROM THE NLG AREA DURING FLIGHT.  THE ACFT LANDED WITHOUT INCIDENT.  MX INSPECTED THE ACFT AND FOUND THE NLG DOOR COMMAND CIRCUIT BREAKER TRIPPED.  THROUGH FURTHER TROUBLESHOOTING, IT WAS FOUND THAT THE NLG CONTROL SOLENOID WAS AT FAULT.  THE SOLENOID WAS REPLACED AND THE NOSE GEAR DOORS OPERATED NORMALLY.
